Willow Creek

Address
67 E. Algonquin Road
South Barrington
IL

60010
United States


Global Leadership Summit

More Info HERE

The Global Leadership Summit is a two-day, world-class leadership event experienced by more than 170,000 leaders around the world, representing more than 14,000 churches. It’s telecast LIVE from Willow’s campus (near Chicago) every August. Throughout the fall, Summit events take place in an additional 300+ cities, 92 countries—and translated into 42 languages. This event is crafted to infuse vision, skill development and inspiration for the sake of local church transformation.

 

Thursday, August 8th, 2013
8:30 a.m. to 4:30 p.m. (CDT)

Session 1
8:30 – 10:00 a.m.
Bill Hybels
Opening Session

30 Minute Break
10:00 – 10:30 a.m.

Session 2
10:30 a.m. – 12:00 p.m.
Gen. Colin Powell
It Worked for Me
Patrick Lencioni
How to Lose Your Best People

Lunch
12:00 – 1:15 p.m.

Session 3
1:15 – 2:45 p.m.
Liz Wiseman
The Multiplier Effect
Chris Brown
Right Title…Wrong Kingdom

30 Minute Break
2:45 – 3:15 p.m.

Session 4
3:15 – 4:30 p.m.
Bob Goff
Love Takes Action
Mark Burnett
Unscripted Leadership

Friday, August 9th, 2013
8:30 a.m. to 4:30 p.m. (CDT)

Session 5
8:30 – 10:00 a.m.
Joseph Grenny
Mastering the Skill of Influence
Vijay Govindarajan
The Innovation Challenge: Getting It Right

30 Minute Break
10:00 – 10:30 a.m.

Session 6
10:30 – 11:45 a.m.
Dr. Brené Brown
Daring Greatly

Lunch
11:45 a.m. – 1:00 p.m.

Session 7
1:00 – 2:30 p.m.
Oscar Muriu
Viral Leadership: Multiplying Impact Exponentially
Dr. Henry Cloud
Reversing the Death Spiral of a Leader

30 Minute Break
2:30 – 3:00 p.m.

Session 8
3:00 – 4:30 p.m.
Bill Hybels, Jim Mellado & Gary Schwammlein
Transitions
Andy Stanley
Closing Session

Upcoming Events

  • No events in this location
  • Leave a Reply

    Your email address will not be published. Required fields are marked *